Derivations of the Lie algebras of analytic vector fields
Compositio Mathematica, Volume 43 (1981) no. 2, pp. 239-252.
@article{CM_1981__43_2_239_0,
     author = {Grabowski, Janusz},
     title = {Derivations of the {Lie} algebras of analytic vector fields},
     journal = {Compositio Mathematica},
     pages = {239--252},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {43},
     number = {2},
     year = {1981},
     mrnumber = {622450},
     zbl = {0476.57010},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__43_2_239_0/}
}
TY  - JOUR
AU  - Grabowski, Janusz
TI  - Derivations of the Lie algebras of analytic vector fields
JO  - Compositio Mathematica
PY  - 1981
SP  - 239
EP  - 252
VL  - 43
IS  - 2
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1981__43_2_239_0/
LA  - en
ID  - CM_1981__43_2_239_0
ER  - 
%0 Journal Article
%A Grabowski, Janusz
%T Derivations of the Lie algebras of analytic vector fields
%J Compositio Mathematica
%D 1981
%P 239-252
%V 43
%N 2
%I Sijthoff et Noordhoff International Publishers
%U http://www.numdam.org/item/CM_1981__43_2_239_0/
%G en
%F CM_1981__43_2_239_0
Grabowski, Janusz. Derivations of the Lie algebras of analytic vector fields. Compositio Mathematica, Volume 43 (1981) no. 2, pp. 239-252. http://www.numdam.org/item/CM_1981__43_2_239_0/

[1] A. Aves, A. Lichnerowicz and A. Diaz-Miranda: Sur l'algebre des automorphismes infinitésimaux d'une variété symplectique. J. Diff. Geom. 9 (1974) 1-40. | Zbl

[2] F. Bruhat and H. Whitney: Quelques properiétés fondamentales des ensembles analytiques-réels. Commen. Math. Helv. 33 (1959) 132-160. | MR | Zbl

[3] J. Grabowski: Isomorphisms and ideals of the Lie algebras of vector fields. Invent. Math. 50 (1978) 13-33. | MR | Zbl

[4] H. Grauert: On Levi's problem and the imbedding of real-analytic manifolds. Ann. Math. 68 (1958) 460-472. | MR | Zbl

[5] R. Gunnig and H. Rossi: Analytic Functions of Several Complex Variables. New York: Prentice-Hall, Inc., Englewood Cliffs (1965). | MR | Zbl

[6] J. Heinze: Über die recht-symetrische Algebra und die Lie-Algebra der konvergenten Potenzreihen eines Banachraumes. Schr. Math. Inst. Univ. Münster 2. Serie 16 (1979). | MR | Zbl

[7] T. Morimoto: The derivation algebras of the classical infinite Lie algebras. J. Math. Kyoto Univ. 16 (1976) 1-24. | MR | Zbl

[8] R. Narasimhan: Imbedding of holomorphically complete complex spaces. Amer. J. Math. 82 (1960) 917-934. | MR | Zbl

[9] F. Takens: Derivation of vector fields. Compositio Math. 26 (1973) 151-158. | Numdam | MR | Zbl